# SDR ASAA2018120627236

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,735 hours, 12,258 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING FROM MCDU. GROUNDED - YES. PERFORMED QRH PROCEDURE AND SATCOM RETURNED TO NORMAL.
